It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Glen on June 20, 2000 at 22:53:57:

In Reply to: Re: Red Yeast Rice and side effects? posted by kelly on June 18, 2000 at 11:33:59:

: I have been reading about a new cholesterol lowering drug that should be out in the not too distant future called Cholestagel .
Unlike statins it is supposed to work in the intestines like Cholestpol but without all the side effects .
While diet is the best way , for those that it doesn't work for this may be a better product than trying to put up with some
of the nasty side effects of the statin drugs that mess with the liver . Plenty of information on this drug if you do a search
on a search engine like Google under Cholestagel .

Follow Ups

All times are GMT -7. The time now is 04:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!